# SDR DALA2019121117232

- Difficulty date: December 8, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 77,479 hours, 24,933 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Sticking
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT 5637, L/P 3157192) L EFT ENTRY DOOR EICAS MESSAGE ON TAXI IN. CORRECTIVE ACTION: FOUND AFT PASSENGER DOOR SWITCH STICKING. LUBRICATED. SWITCH OPS CHECK GOOD NO HISTORY.
